# SDR JGVR20250402005

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 15,538 hours, 10,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE UPPER INBOARD WING SKINS LOCATED UNDER AND ADJACENT TO THE LH AND RH WING AFT DRAG ANGLES (WING-TO-FUSELAGE FAIRING STRUCTURE), BY R&R THE AFT DRAG ANGLES, BLENDING CORRODED AREAS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION. REPAIRED THE LH WING AREAS BY CLEANING, TREATING AND PRIMING IN ACCORDANCE WITH TEXTRON STANDARD REPAIR AND REPLACING THE RH WING INBOARD TRAILING EDGE SKIN REFERENCING CESSNA 680 SRM 51-40-03 AND 51-40-04.
